# SDR HEEA967353

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5005B
- Make and model: Bell 206L
- Aircraft serial: 45175
- System (JASC): 2435 · Starter-Generator
- Part: Field Assy
- Part number: 230321827
- Condition: Shorted
- Location: Start/Gen
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

START/GEN SHORTED OUT.
